# SDR UIEA2018071001416

- Difficulty date: July 10, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,807 hours, 16,122 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CARGO A/C EICAS MESSAGE DISPLAYED. DEACTIVATED FWD CARGO A/C SHUTOFF VALVE PER ACTION PLAN 14302 PERFORMED WIRING CHECK.
